EconPapers    
Economics at your fingertips  
 

A Numerical Method for Delayed Fractional‐Order Differential Equations

Zhen Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A numerical method for nonlinear fractional‐order differential equations with constant or time‐varying delay is devised. The order here is an arbitrary positive real number, and the differential operator is with the Caputo definition. The general Adams‐Bashforth‐Moulton method combined with the linear interpolation method is employed to approximate the delayed fractional‐order differential equations. Meanwhile, the detailed error analysis for this algorithm is given. In order to compare with the exact analytical solution, a numerical example is provided to illustrate the effectiveness of the proposed method.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/256071

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:256071

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:256071